MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection on the device found a slightly bent handshake connection, and the brake defeat button was pushed into the advancer body.After destructive testing, it was found that the brake defeat button was broken, and blood was found present within the advancer body indicating a use past preparation.Upon device return, the advancer knob was in a locked state, once loosened, the advancer knob was able to toggle back and forth.When toggled, there was no resistance, and the advancer knob moved smoothly.
 
Event or Problem Description
Reportable based on device analysis completed on 04aug2025.It was reported that the automatic knob fell off.A rotalink advancer w/tubular drive shaft was selected for use.During the procedure, it was noted that the automatic knob fell off and the procedure was completed with another of the same device.There were no complications reported, and the patient was stable post procedure.However, device analysis revealed that the brake defeat button was broken.

Brand Name
ROTALINK? ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22921444
Report Number2124215-2025-59546
Device Sequence Number10389656
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)261122(10)35344794
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0035344794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight65 KG